# SDR IXXA0500144S

- Difficulty date: February 25, 2005
- Submitted: December 9, 2005
- Operation: Air carrier
- Aircraft: N821BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45811
- Aircraft time: 85,895 hours, 36,255 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1770 L17r
- Part time: 85,895 hours, 36,255 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE C-CHECK INSPECTION FOUND RT FUSELAGE TAIL SECTION STRUCTURE LONGERON 17 RT HAS CRACK DAMAGE STA 1770.00.  MAJOR REPAIR ACCOMPLISHED REMOVAL OF CRACKED LONGERON.  FABRICATED NEW LONGERON, CLEANED, TREATED AND PRIMED AREA.  APPLIED SEALANT TO FAYING SURFACES.  INSTALLED NEW LONGERON IAW DC8 SRM 53-1-0 PG 1, 53-5-1 FIG 7 SH 1, 51-2-0 FIG 50 SH 37, 51-1-20D, 51-1-21, 51-3-1.
